# SDR 06FDEA2765

- Difficulty date: August 1, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6556927102DV
- Part serial: 78
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER REPAIRS, 6 EACH AT NR 3 CARGO DOOR REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIRED NR 3 CARGO DOOR PER SRM 51-30-2 AND FED EX MM 52-35-051-4.
